Linear systems with nonregularity sets of full measure
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 209-212
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a3,
author = {E. K. Makarov},
title = {Linear systems with nonregularity sets of full measure},
journal = {Differencialʹnye uravneni\^a},
pages = {209--212},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a3/}
}
E. K. Makarov. Linear systems with nonregularity sets of full measure. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 209-212. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a3/